Sorry for my ignorance and I really am here for help and advice . Last December I took deca and sustanon ,I only deca twice cause once it gave me deca dick I stoped so I continued with test another 2 weeks . I made it through the deca dick and after 3 months I did a sustanon and winstrol cycle for 12 weeks followed by 3 weeks of Clomid pct that was 2 months ago. my libido has been low and I was waking up with morning wood here and there so I thought I start hcg followed by another pct so like a dumb ass I went and did 5000iu of hcg in one shot .now I'm not really waking up with morning wood and its hard to get an erection . Is the testosterone from hcg turning in to estrogen ? Should I just stop and let the body heal its self ? was I wrong for trying to start a pct again 2 months after a cycle?
Please help , you guys can yell or swear at me all you want as long as you offer some advice and help.